# SDR F3LA2021071200053

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 12,094 hours, 5,198 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D2902083100000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD. Y RSVR LO LVL.   R&R HYD. YELLOW PRESSURE LINE FITTING AND LINE AT ENG #2 REF. AMM 29-13-49-400-812-A. PERFORMED MIN. IDLE LEAK CHECK IS OK. REF. NON ROUTINE #123083.
